Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 44, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 21, 2009, 7:23 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 22, 2009, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2009, 7:23 PM CDT (00:23 UTC)
- In effect from
- Mar 22, 2009, 10:00 AM CDT
- Expired
- Mar 22, 2009, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2713 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 220023 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 823 PM EDT SAT MAR 21 2009 ...RED FLAG WARNING IN EFFECT FOR SUNDAY FROM NOON EDT /11 AM CDT/ UNTIL 8 PM EDT /7 PM CDT/ FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...ON SUNDAY...DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL EASILY EXCEED RED FLAG CRITERIA ACROSS THE FLORIDA COUNTIES...ALONG WITH HIGH DISPERSIONS. DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT WILL APPROACH RED FLAG CRITERIA ACROSS THE SOUTHEAST ALABAMA AND SOUTHERN GEORGIA COUNTIES. FLZ007>019-026>029-034-221130- /O.EXP.KTAE.FW.W.0043.000000T0000Z-090322T0000Z/ /O.UPG.KTAE.FW.A.0038.090322T1600Z-090323T0000Z/ /O.NEW.KTAE.FW.W.0044.090322T1500Z-090323T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 823 PM EDT SAT MAR 21 2009 /723 PM CDT SAT MAR 21 2009/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-221130- /O.EXT.KTAE.FW.A.0038.090322T1800Z-090323T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 823 PM EDT SAT MAR 21 2009 /723 PM CDT SAT MAR 21 2009/ ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION LEVELS COULD ENHANCE FIRE GROWTH POTENTIAL. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
1 follow-up statement
000 WWUS82 KTAE 220927 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 AM EDT SUN MAR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75... ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT UNTIL 7 PM EDT THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FROM 12 PM CDT UNTIL 6 PM CDT THIS EVENING FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION FOR ONE MORE AFTERNOON BEFORE WINDS SHIFT TO SOUTHERLY AND SIGNAL THE START OF A MOISTENING TREND THAT WILL CONTINUE THROUGHOUT THE WORK WEEK AND INTO THE WEEKEND. ALZ065>069-GAZ120>131-142>148-155>161-222300- /O.UPG.KTAE.FW.A.0038.090322T1800Z-090323T0000Z/ /O.EXB.KTAE.FW.W.0044.090322T1700Z-090322T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 527 AM EDT SUN MAR 22 2009 /427 AM CDT SUN MAR 22 2009/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>019-026>029-034-230000- /O.CON.KTAE.FW.W.0044.090322T1500Z-090323T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 527 AM EDT SUN MAR 22 2009 /427 AM CDT SUN MAR 22 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 21, 1:10 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Mar 21, 1:10 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EDT SAT MAR 21 2009
.SYNOPSIS...
AT 2 PM EDT...IT WAS M/SUNNY (HIGH CIRRUS) TO SUNNY ACROSS LOCAL
AREA. TEMPS 69-72. WINDS GENERALLY E/NE 0 TO 15 MPH WITH SITES ACROSS
ERN AND COASTAL COUNTIES AROUND 15 MPH WITH GUSTS TO 20 MPH.
AT UPPER LEVELS...
PROGRESSIVE AND AMPLIFYING LONG WAVE PATTERN ACROSS N AMERICA THRU
WEEKEND. THIS HIGHLIGHTED BY A TROUGH OFF THE PAC NW COAST INCHING
AND ANOTHER TROUGH OVER THE ERN SEA BOARD. SERIES OF NW FLOW
SHORTWAVES WILL REINFORCE ERN TROUGH AS IT EXITS OFFSHORE THRU
WEEKEND. SATELLITE SHOWS TWO SHORTWAVES ASSOCD WITH THIS TROUGH IN
NRN STREAM...ONE OVER THE MIDWEST DIVING INTO THIS TROUGH TO REACH
TENN VALLEY THRU TONIGHT...AND A SECOND EXITING THE TROUGH AND
MOVING EWD AND FURTHER OFF THE NEW ENGLAND COAST. IN BETWEEN...A
RIDGE DOMINATES CONUS AMPLIFYING NWD WITH AXIS UP THE SPINE OF THE
ROCKIES INTO SK/MB CANADA. A WEAKER SRN STREAM IMPULSE OVER W TX
HELPING TO SOMEWHAT DEPRESS SRN END OF RIDGE. SATELLITE SHOWS SOME
CIRRUS CLOUDS SPILLING OVER THE TOP OF RIDGE AND INTO OUR WRN
ZONES...AND THIS SHOULD INCREASE NEXT 24 HRS.
INTO THE EARLY WORK WEEK...POWERFUL 100+ KT H5 JET SPEED DIGGING
SSE AROUND BACK SIDE OF WRN TROUGH WILL LEAD TO AMPLIFICATION/EWD
MOVEMENT TO NRN CALIF BY 12Z SUN AND TO INTERMOUNTAIN REGION BY
SUNSET...LEADING TO SIMILAR AMPLIFICATION/ EWD MOVEMENT OF RIDGE. IN
RESPONSE...ERN TROUGH MOVES FURTHER OFFSHORE. BY 12Z SUN RIDGE AXIS
WILL REACH ERN TX...ACROSS THE MISS RIVER BY 00Z MON AND INTO SE
CONUS BY 00Z TUES. AFTER THAT...ITS EWD PROGRESS WILL BE SLOWED AS
THE PATTERN GAINS TOO MUCH AMPLITUDE WITH UPPER LOWS CUTTING OFF SE
OF NEW ENGLAND AND OVER THE CENTRAL PLAINS.
AT LOWER LEVELS...
LATEST SURFACE ANALYSIS SHOWS A LARGE AREA OF HIGH PRESSURE CENTERED
OVER THE CAROLINA COAST RIDGING SWD ALL THE WAY TO S FL AND THE
GULF COAST. THIS REFLECTED IN 24 HR DEW POINT COMPARISON WHICH SHOWS
LOCAL DEW POINTS RANGING FROM 2-6 DEGREES DRIER WRN COUNTIES TO
10-15 DEGREES DRIER ERN COUNTIES (CLOSEST TO RIDGE) THAN SAME
YESTERDAY. ALSO REFLECTED IN BONE DRY 12Z REGIONAL RAOBS. I.E. TAE
WITH 0.35 IN PWAT. THE CENTER OF THE STRONG SURFACE HIGH WILL WEAKEN
AND SLIP SEWD OFF THE COAST THRU 24 HRS. UNTIL THEN...THIS PATTERN
YIELDING MODERATELY TIGHT GRADIENTS AND MAINLY NOCTURNAL ELY SURGES
ACROSS LOCAL AREA. LOCALLY BREEZY CONDS ARE POSSIBLE ESPECIALLY
ACROSS ERN MOST ZONES. SO DRY PATTERN THRU SHORT TERM FOR SE
CONUS.
LOOKING LONGER TERM...A LOW CENTER AND ASSOCD FRONTAL SYSTEM WILL
DEVELOP OVER THE CENTRAL PLAINS AND SLOWLY PUSH EWD BUT EVENTUALLY
SLAM INTO THE RIDGE. IN RESPONSE ABOVE CAROLINA HIGH WILL WEAKEN AND
SHIFT NWD. THIS WILL CAUSE LOCAL ELY FLOW TO VEER TO SE
ON MONDAY BUT WITH CWA BETWEEN ADVANCING LOW AND HIGH ALONG ERN
SEABOARD...GRADIENTS WILL REMAIN RELATIVELY TIGHT. THIS REFLECTED IN
MODEL SOUNDINGS. I.E. GFS TAE WITH 0.58 IN PWAT AT 12Z SAT HOVERING
AROUND 0.5-0.6 IN PWAT THRU 06Z MON BEFORE WINDS BEGIN TO VEER AND
LOW LEVEL MOISTURE INCREASES TO NEAR ONE INCH AT 00Z TUES. THE
FORECAST INTO THE WORK WEEK WILL REMAIN DRY WITH TEMPS JUST A COUPLE
OF DEGREES COOLER THAN THEY HAVE BEEN.
&&
.SHORT TERM...TONIGHT THRU TUESDAY
NO POPS IN FORECAST.
TONIGHT...UNDER P/CLOUDY (CIRRUS) SKIES...INLAND MINS TONIGHT IN MID
40S. EVENING WINDS AROUND 10 MPH WITH HIGHER GUSTS. THEN...ELY
SURGES SHOULD KEEP WINDS 5 TO 10 MPH SO NOT EXPECTING FOG.
THIS REFLECTED IN SREF CIGS/VSBYS PLOTS AND IN COND PRES DEF PLOTS.
SUNDAY...HIGH IN LOW 70S. LOWS IN MID 40S.
MONDAY...WITH SLIGHTLY VEERING WINDS...HIGHS IN LOW-MID 70S.
TUESDAY...WITH CONTINUED VEERING WINDS...HIGHS IN MID-UPPER 70S.
.LONG TERM...TUES NIGHT THROUGH SAT.
THE LONG TERM PERIOD WILL MAINLY BE DOMINATED BY A LARGE HIGH
AMPLITUDE MID LEVEL RIDGE THAT WILL ALIGN ITSELF BETWEEN THE
APPALACHIANS AND THE WESTERN ATLANTIC. THE 21/00Z GFS AND 20/12Z
EURO ARE IN REASONABLE AGREEMENT WITH THE EVOLUTION OF THE OVERALL
PATTERN INTO FRIDAY. THE OVERALL TREND IN THE MODELS HAVE BEEN FOR A
SLOWER EASTWARD PROGRESSION WITH A MORE DOMINANT EAST COAST RIDGE.
AS A RESULT...IT MAY BE MORE PRUDENT TO FOLLOW A SOLUTION CLOSER TO
THE EURO. THIS ALSO APPEARS VALIDATED BY THE 21/00Z GFS ENSEMBLE
MEAN WHICH ALLOWS LESS AMPLIFICATION TO ANY EASTWARD MOVING TROFS
INTO THE RIDGE.
A STORM SYSTEM MOVING OUT OF THE ROCKIES ON MONDAY AFTERNOON WILL
SLAM INTO THE RIDGE...OCCLUDE AND MOVE NORTHWARD INTO SOUTH CENTRAL
CANADA BY WEDNESDAY AFTERNOON. THIS WILL RESULT IN A WEAK FRONTAL
BOUNDARY STALLING TO THE WEST OF OUR REGION. WHILE A FEW SHOWERS
WILL BE POSSIBLE IN THE SOUTHEASTERLY FLOW AHEAD OF THIS
BOUNDARY...THE CHANCES WILL REMAIN QUITE LOW. AS THIS BOUNDARY
STALLS...UNSETTLED WEATHER WILL LIKELY DEVELOP OVER THE REGION BY
THURSDAY AND FRIDAY...DEPENDING ON WHERE THE FRONTAL BOUNDARY
ACTUALLY STALLS. THE 21/00Z GFS LOOKS A LITTLE ROBUST TO ME WITH ITS
WARM FRONTAL FEATURE OVER THE CWA THURSDAY AFTERNOON. BY FRIDAY THE
GFS SHOWS A HIGH AMPLITUDE TROF MOVING INTO THE TEXAS PANHANDLE
WHEREAS THE EURO HAS A LESS AMPLIFIED TROF. WITH THE GFS
SOLUTION...A STRONGER STORM SYSTEM DEVELOPS OVER THE MID MISSISSIPPI
VALLEY WITH A TRAILING COLD FRONT INTO THE GULF COAST. THE EURO OPTS
TO DELAY THIS DEVELOPMENT AND WAIT FOR ANOTHER SHORTWAVE TO CLEAR IT
ALL OUT LATE IN THE WEEKEND.
GIVEN THE DIFFERENCE IN TIMING HERE...WILL OPT FOR A SLOWER SOLUTION
AS WOULD BE CLIMATOLOGICALLY FAVORED IN LATE MARCH WITH FRONTAL
SYSTEMS. IN ANY EVENT...THE NET DIFFERENCE BETWEEN THE MODELS BY
SUNDAY AFTERNOON IS ABOUT 18 HOURS...WITH THE GFS SHOWING CLEARING
ON SUNDAY AS OPPOSED TO CLEARING IN THE EURO OCCURRING BY MONDAY
MORNING.
&&
.MARINE...
AT 2 PM EDT...OFFSHORE BUOYS ENE 15 TO 20 MPH WITH SEAS TO 6 FEET.
WITH HIGH PRESSURE REMAINING N AND THEN NE OF THE FORECAST AREA...WE
ARE IN A PATTERN THAT WILL CONTINUE TO PRODUCE ELY SURGES EACH NIGHT
WHICH WILL PUSH OUT INTO OUR ERN WATERS DURING THE EVENING HOURS AND
THEN WORK WWD. WINDS WILL GET TO MARGINAL ADVISORY LEVELS IN THESE
SURGES AND WE WILL LEAVE THE ADVISORY ALONE FOR NOW. OF COURSE...
THERE WILL CONTINUE TO BE THE LULLS DURING THE AFTERNOON AND EARLY
EVENING HOURS. BEGINNING MONDAY..THE HIGH WILL SHIFT NWD IN RESPONSE
TO DEVELOPING LOW/FRONT OVER PLAINS. THIS SYSTEM WILL BEGIN TO MOVE
EAST THRU MIDWEEK. LOCAL WINDS RESPOND BY VEERING TO SE BUT
APPROACHING LOW TO OUR W...AND HIGH TO OUR NE...WILL KEEP GRADIENTS
TIGHT ENOUGH FOR SCEC CONDS INTO WED.
&&
.AVIATION...CONTINUED VFR CONDITIONS THROUGH THE FORECAST PERIOD AND
BEYOND. BRISK LOW LEVEL EASTERLY WINDS WILL SLOWLY DIMINISH AFTER
SUNSET. HOWEVER...ENOUGH OF A PRESSURE GRADIENT SHOULD REMAIN
OVERNIGHT TO PREVENT WINDS FROM BECOMING CALM ACROSS MOST OF THE
TRI-STATE AREA...AND COMBINED WITH VERY DRY AIR SHOULD INHIBIT THE
FORMATION OF SIGNIFICANT FOG OR MIST OVERNIGHT. SOME LIGHT MIST AND
SCATTERED LOW CLOUDS ARE POSSIBLE OVER EXTREME EASTERN PORTIONS OF
THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA...WHERE MOISTURE WILL
BE A LITTLE HIGHER DUE TO THE EASTERLY FLOW.
&&
.FIRE WEATHER...VERY DRY AIR CONTINUES TO SPREAD ACROSS MUCH OF THE
TRI-STATE AREA THIS AFTERNOON. TEMPERATURES WARMING TO NEAR 70
DEGREES COMBINED WITH DEW POINTS IN THE UPPER 20S TO LOWER 30S
ACROSS INLAND AREAS ARE PRODUCING RH VALUES IN THE 20S ACROSS MUCH
OF THE AREA. HAD SOME CONCERN ABOUT SOME OF OUR GEORGIA AND
SOUTHEAST ALABAMA COUNTIES...HOWEVER DURATIONS ARE NOT EXPECTED TO
MEET RED FLAG CRITERIA THIS AFTERNOON. ON SUNDAY...DURATIONS OF LOW
RH WILL EASILY EXCEED CRITERIA ACROSS OUR FLORIDA COUNTIES...SO A
RED FLAG WARNING HAS BEEN ISSUED. DURATIONS WILL APPROACH CRITERIA
ACROSS OUR SE ALABAMA AND GEORGIA COUNTIES AS WELL ON SUNDAY...AND A
FIRE WEATHER WATCH HAS BEEN POSTED THERE. WINDS WILL VEER TO THE
SOUTHEAST ON MONDAY...AND INCREASED MOISTURE SHOULD PRECLUDE ANY
ADDITIONAL RED FLAG CONDITIONS THROUGH MUCH OF THE COMING WEEK.
&&
.HYDROLOGY...THE APALACHICOLA RIVER AT BLOUNTSTOWN HAS CRESTED AND
IS BEGINNING TO RECEDE MORE RAPIDLY AND THE STAGE IS FORECAST TO
DROP BELOW FLOOD SUN MORNING. THE CHOCTAWHATCHEE RIVER AT CARYVILLE
IS STILL RISING EVER SO SLOWLY PER THE CURRENT FORECAST AND IS
PREDICTED TO CREST EARLY SAT JUST OVER A HALF A FOOT BELOW FLOOD
STAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 45 75 46 76 / 00 00 05 05
PANAMA CITY 51 72 51 74 / 00 00 05 05
DOTHAN 46 72 46 75 / 00 00 05 05
ALBANY 44 73 43 76 / 00 00 05 05
VALDOSTA 45 73 46 74 / 00 00 05 05
CROSS CITY 43 74 49 76 / 05 00 05 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING ALL ZONES.
GA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING ALL ZONES.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING ALL
ZONES.
RED FLAG WARNING FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING ALL ZONES.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY NEAR SHORE ZONES.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY OFFSHORE ZONES.
&&
AVIATION/FIRE WX...DUVAL
PUBLIC/MARINE...BLOCKHazardous weather outlook, Mar 21, 5:03 AM CDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 603 AM EDT SAT MAR 21 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-221000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 603 AM EDT SAT MAR 21 2009 /503 AM CDT SAT MAR 21 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN EASTERLY SURGE HAS PRODUCED MARGINAL SMALL CRAFT ADVISORY CONDITIONS ACROSS THE GULF COASTAL WATERS THIS MORNING. WINDS AND SEAS ARE EXPECTED TO SUBSIDE THIS AFTERNOON...BUT RETURN TO ADVISORY LEVELS OVERNIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT SAINT GEORGE ISLAND AND ALONG THE WALTON COUNTY COAST. LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF ANY WILD FIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HIGH PRESSURE WILL REMAIN NORTH OR NORTHEAST OF THE GULF OF MEXICO INTO THE MIDDLE OF NEXT WEEK. THIS WILL CONTINUE TO RESULT IN NOCTURNAL EASTERLY SURGES THAT RESULT IN CAUTION TO ADVISORY CONDITIONS OUT OVER THE WATERS. THESE SURGES WILL DISSIPATE EACH AFTERNOON. A FRONTAL SYSTEM WILL SLOWLY APPROACH FROM THE WEST BY MID WEEK AND BRING A RETURN OF RAIN CHANCES TO THE FORECAST FOR WEDNESDAY AND THE LATTER HALF OF THE WEEK. ISOLATED THUNDERSTORMS ARE EXPECTED DURING THIS TIME. HOWEVER...ORGANIZED SEVERE WEATHER EPISODES ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
Nearby
Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.